# SDR ASOA05476

- Difficulty date: May 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Engine: Ge CF348C1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341937
- Condition: Corroded
- Location: Escape Hatch
- Component: Escape Hatch
- Component part number: CC670380011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CREW ESCAPE HATCH OUTER HANDLE WAS FOUND TO BE CORRODED ON THE INSIDE BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CREW ESCAPE HATCH OUTER HANDLE IAW AMM.  OPERATIONAL CHECKS GOOD.  (K)
